# SDR DALA1143320927

- Difficulty date: July 11, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 60,397 hours, 46,034 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Disconnected
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND R1 DOOR LANYARD NOT ATTACHED TO GIRT BAR.  MAINTENANCE INSTALLED R1 DOOR SLIDE LANYARD PER MM 25-62-00.  OK FOR SERVICE.
